# SDR SIMA20151002004

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 28,230 hours, 24,395 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J, B
- Precautionary procedure: K

## Discrepancy

GENERATORS 2 OFF BUSS, CAME ON ON EICAS AFTER SHUTTING DOWN ENG 1.  DURING TAXI, RESET THE GEN BUTTON & AFTER FEW SECONDS IT COME BACK AGAIN, FOLLOWED BY ELECTRICAL ODOR.   R & R NR 2 GCU IAW AMM 24-31-02.  OPERATIONAL CHECKED GOOD.
